# SDR TC800005

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT''S ATTITUDE INDICATOR SHOWS 5 DEGREES BANK.
